Global existence for quasi-linear dissipative wave equations with large data and small parameter

    Research output: Contribution to journalArticle

    4 Citations (Scopus)
    Original languageEnglish
    Pages (from-to)291-297
    Number of pages7
    JournalMathematische Zeitschrift
    Volume198
    Issue number2
    DOIs
    Publication statusPublished - Jun 1988

    All Science Journal Classification (ASJC) codes

    • Mathematics(all)

    Cite this

    @article{239b35be68554e6d9acd2056ea067209,
    title = "Global existence for quasi-linear dissipative wave equations with large data and small parameter",
    author = "Milani, {Albert J.}",
    year = "1988",
    month = "6",
    doi = "10.1007/BF01163297",
    language = "English",
    volume = "198",
    pages = "291--297",
    journal = "Mathematische Zeitschrift",
    issn = "0025-5874",
    publisher = "Springer New York",
    number = "2",

    }

    Global existence for quasi-linear dissipative wave equations with large data and small parameter. / Milani, Albert J.

    In: Mathematische Zeitschrift, Vol. 198, No. 2, 06.1988, p. 291-297.

    Research output: Contribution to journalArticle

    TY - JOUR

    T1 - Global existence for quasi-linear dissipative wave equations with large data and small parameter

    AU - Milani, Albert J.

    PY - 1988/6

    Y1 - 1988/6

    UR - http://www.scopus.com/inward/record.url?scp=0008523224&partnerID=8YFLogxK

    UR - http://www.scopus.com/inward/citedby.url?scp=0008523224&partnerID=8YFLogxK

    U2 - 10.1007/BF01163297

    DO - 10.1007/BF01163297

    M3 - Article

    VL - 198

    SP - 291

    EP - 297

    JO - Mathematische Zeitschrift

    JF - Mathematische Zeitschrift

    SN - 0025-5874

    IS - 2

    ER -